# SDR I5PA2021120968802

- Difficulty date: December 9, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 98,303 hours, 25,268 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 1282C
- Condition: Faulty
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PRSOV REPLACED DUE TO DIFFICULTY IN MANUALLY OPERATING DURING TROUBLESHOOTING.
